# SDR CALA2024073000316

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 103,028 hours, 13,537 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O REJECTED AT 70KTS DUE TO CARGO DOOR. MAX BRAKE TEMP 2.9 ACCOMPLISHED HIGH ENERY STOP CONDITIONAL INSPECTION AS PER AMM 05-51-14-210-801. INSPECTED BRAKE ASSEMBLY AND BRAKES ARE FOUND IN GOOD CONDITION. AIRCRAFT DID NOT EXPERIENCE A HIGH TEMP BRAKING RTO AND BRAKE TEMP SHOWN AT EICAS IS 2.9. INSPECTED ALSO TIRE ASSY AS PER AMM TASK 32-45-04-700-801 AND FOUND GOOD. AIRCRAFT FOUND OK FOR FURTHER SERVICE.
